Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 198, NWS Jackson, MS

April 5, 2012Neshoba County, Winston County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 5, 2012, 8:27 AM CDT for Neshoba County, Winston County, Mississippi. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2012, 8:27 AM CDT (13:27 UTC)
Expired
Apr 5, 2012, 9:15 AM CDT
In force
48 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Neshoba County, MS, Winston County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 116 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 1:53 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 1.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2026 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2026 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
505 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

311 
WUUS54 KJAN 051327
SVRJAN
MSC099-159-051415-
/O.NEW.KJAN.SV.W.0198.120405T1327Z-120405T1415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
827 AM CDT THU APR 5 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NESHOBA COUNTY IN EAST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF PHILADELPHIA...
  WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...NANIH WAIYA...LOUISVILLE...

* UNTIL 915 AM CDT

* AT 827 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 21 MILES WEST OF CENTER RIDGE
  TO 9 MILES NORTHWEST OF DOWDVILLE TO 19 MILES SOUTHWEST OF
  DOWDVILLE MOVING EAST AT 65 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PEARL RIVER BY 835 AM CDT...
  DOWDVILLE BY 840 AM CDT...
  STALLO...BURNSIDE...DIXON AND CENTER RIDGE BY 845 AM CDT...
  NANIH WAIYA AND NESHOBA BY 850 AM CDT...
  BETHSAIDA AND HOUSE BY 855 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND MISSISSIPPI.

&&

LAT...LON 3292 8882 3292 8892 3258 8891 3258 8932
      3311 8931 3311 8922 3315 8921 3315 8882
      3293 8881
TIME...MOT...LOC 1327Z 253DEG 56KT 3311 8939 3278 8939
          3257 8956

$$

JA
1 follow-up statement
081 
WWUS54 KJAN 051344
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
844 AM CDT THU APR 5 2012

MSC099-159-051415-
/O.CON.KJAN.SV.W.0198.000000T0000Z-120405T1415Z/
WINSTON MS-NESHOBA MS-
844 AM CDT THU APR 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR NESHOBA AND WINSTON COUNTIES...

AT 844 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 13 MILES WEST OF CENTER RIDGE TO DOWDVILLE TO 15 MILES SOUTHWEST
OF DOWDVILLE MOVING EAST AT 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LOUISVILLE...STALLO...BURNSIDE AND DIXON BY 850 AM CDT...
  NESHOBA BY 855 AM CDT...
  TUCKER...NANIH WAIYA...FORESTDALE AND BETHSAIDA BY 900 AM CDT...
  HOUSE BY 905 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND MISSISSIPPI.

&&

LAT...LON 3292 8882 3292 8892 3258 8891 3258 8932
      3311 8931 3311 8922 3315 8921 3315 8882
      3293 8881
TIME...MOT...LOC 1344Z 253DEG 56KT 3308 8920 3275 8920
          3254 8938

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 8:20 AM CDT, 7 minutes earlier.

Area forecast discussion, Apr 5, 8:20 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
820 AM CDT THU APR 5 2012

.UPDATE...PER COORDINATION WITH SPC WE HAVE EXTENDED THE TORNADO
WATCH FOR THE ENTIRE ARKLAMISS REGION UNTIL 11 AM. CURRENTLY THE LINE
OF SEVERE STORMS IS PUSHING EAST OF THE INTERSTATE 55 CORRIDOR FROM
JACKSON METRO TO KOSCIUSKO. LATEST SATELLITE SHOWED THE CLOSED UPPER
LOW OVER NORTHERN ARKANSAS. WILL MAKE NO OTHER CHANGES IN THE
FORECAST FOR NOW./17/

./PREVIOUS DISCUSSION...423 AM CDT THU APR 5 2012

.DISCUSSION...

TODAY...

ADDITIONAL SEVERE THUNDERSTORMS ARE POSSIBLE AS WE GO THROUGH MUCH OF
TODAY. EARLY THIS MORNING...THE SLOW-MOVING UPPER LOW HAS PICKED UP
SPEED AND THE CENTER IS CURRENTLY CROSSING THE OZARKS. THE BEST
CONVECTIVE REGIME EXISTS SOUTHEAST OF THE LOW CENTER AND INCLUDES
PORTIONS OF THE ARKLAMISS ALONG AND WEST OF THE MS RIVER. THE AIRMASS
IN THIS REGION IS CHARACTERIZED BY MOST UNSTABLE CAPE APPROACHING
2000 J/KG...STEEP MID LEVEL LAPSE RATES WITH TT VALUES IN THE MID
50S...EFFECTIVE DEEP LAYER SHEAR ~50 KTS...AND RELATIVELY WEAK LOW
LEVEL SHEAR/HELICITY. A BROKEN LINE OF STORMS AND A FEW OTHER
DISCRETE CELLS MANAGED TO DEVELOP IN THIS ENVIRONMENT AS STRONGER
HEIGHT FALLS/ASCENT APPROACHED THE ARKLAMISS AND THEY HAVE PRODUCED
LARGE HAIL.

EXPECT THE BETTER CONVECTIVE REGIME DESCRIBED ABOVE TO SHIFT EAST
WITH TIME...COINCIDING WITH DIURNAL HEATING WHICH WILL EVENTUALLY
MAXIMIZE INSTABILITY OVER ERN MS. ASCENT ASSOCIATED WITH ADDITIONAL
LOBES OF VORTICITY ROTATING AROUND THE UPPER LOW WILL COMBINE WITH
DAYTIME HEATING...POTENTIALLY RESULTING IN ADDITIONAL BROKEN TSTM
LINE SEGMENTS AS WE GO INTO THE LATE MORNING AND
AFTERNOON...ESPECIALLY FOR AREAS EAST OF THE I-55 CORRIDOR. WHILE A
COUPLE OF TORNADOES CANNOT BE RULED OUT...VEERED AND RELATIVELY WEAK
LOW LEVEL FLOW WILL MITIGATE THE OVERALL TORNADO RISK AND HAIL/WIND
GUSTS WILL CONTINUE TO BE THE PRIMARY SEVERE WEATHER RISKS. EXPECT
THE RISK FOR STORMS TO END QUICKLY AND SHIFT EAST OF THE ARKLAMISS
AS THE EVENING APPROACHES.

AS WE GO FROM TONIGHT THROUGH FRIDAY NIGHT...AN APPROACHING
SHORTWAVE RIDGE AND ASSOCIATED HEIGHT RISES WILL BRING A RETURN TO
DRY AND QUIET CONDITIONS WITH SEASONABLY MILD TEMPERATURES FOR THE
ARKLAMISS. /EC/

SATURDAY THROUGH NEXT THURSDAY...

LOOKS LIKE IT WILL BE RELATIVELY QUIET IN THE EXTENDED PERIOD WITH A
VERY NICE WEEKEND ON TAP FOR THE ARKLAMISS. HIGH PRESSURE RIDGING AT
THE SURFACE AND ALOFT WILL BUILD OVER THE AREA ON SATURDAY AND
CONTINUE INTO SATURDAY NIGHT. THE GFS DRAGS A BOUNDARY ACROSS THE
STATE ON SUNDAY...AND THIS MAY KICK OFF SOME ISOLATED THUNDERSTORMS
ACTIVITY SUNDAY AFTERNOON. SURFACE HIGH PRESSURE RIDGING ALONG WITH
NORTHWEST FLOW WILL DEVELOP OVER THE AREA SUNDAY NIGHT INTO MONDAY
AND THIS PATTERN WILL CONTINUE INTO TUESDAY WITH ANOTHER WEAK/DRY
COLD FRONT MOVING ACROSS THE STATE TUESDAY MORNING. THINGS BEGIN TO
CHANGE ON WEDNESDAY AS THE EAST COAST TROUGH SHIFTS TO THE EAST AND
WEAK UPPER RIDGING MOVES OVER THE AREA.

THE GFS/ECMWF DIVERGE ON THERE SOLUTIONS AS WE GET INTO MID-LATE
WEEK...BUT IT LOOKS LIKE IT MAY BECOME ACTIVE DURING THIS PERIOD WITH
THE POTENTIAL FOR SOME STRONG-SEVERE STORMS ON THURSDAY. STUCK PRETTY
CLOSE TO GUIDANCE TEMPS/POPS THROUGH THE PERIOD AS THE MODELS SEEM
TO BE ON TRACK./15/

&&

.AVIATION...SCATTERED THUNDERSTORMS CONTAINING LARGE HAIL WILL POSE A
BIG AVIATION HAZARD TODAY IN THE FORECAST AREA...BUT EXPECT STORMS TO
END FROM WEST TO EAST LATER THIS AFTERNOON WITH VFR CONDITIONS THEN
PREVAILING THROUGH THE WEEKEND. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       78  53  73  50 /  41   4   0   0
MERIDIAN      81  53  74  48 /  50   9   0   0
VICKSBURG     79  52  73  48 /  33   3   0   0
HATTIESBURG   83  54  78  52 /  40   7   0   0
NATCHEZ       78  54  74  51 /  21   3   0   0
GREENVILLE    75  53  70  48 /  42   4   0   0
GREENWOOD     78  52  71  47 /  51   6   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&

17/EC/15/
Hazardous weather outlook, Apr 5, 4:52 AM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
452 AM CDT THU APR 5 2012

MSZ019-025>033-035>039-042>046-048>052-054>058-062>066-072>074-
061000-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-
MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
452 AM CDT THU APR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE RISK FOR A FEW STRONG TO SEVERE THUNDERSTORMS WILL INCREASE THIS
MORNING AND CONTINUE INTO THE AFTERNOON AS DAYTIME HEATING CONTRIBUTES
TO GREATER INSTABILITY. THE PRIMARY RISK ASSOCIATED WITH THESE STORMS
WILL BE FOR QUARTER SIZE HAIL AND WIND GUSTS OF 50 TO 60 MPH...AND
THERE WILL BE A LESSER RISK FOR A COUPLE OF TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED INTO THE AFTERNOON.

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-034-040-041-047-053-
059>061-061000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
WASHINGTON-ISSAQUENA-SHARKEY-WARREN-CLAIBORNE-JEFFERSON-ADAMS-
FRANKLIN MS-
452 AM CDT THU APR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...AND EXTREME WESTERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO AFFECT AREAS
ALONG AND WEST OF THE MISSISSIPPI RIVER THROUGH MID MORNING. THE
PRIMARY RISK ASSOCIATED WITH THESE STORMS WILL BE QUARTER SIZE HAIL
AND WIND GUSTS OF 50 TO 60 MPH...AND THERE WILL BE A LESSER RISK FOR
A COUPLE OF TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL CONTINUE TO BE NEEDED THIS MORNING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

EC

In the hours before

Special weather statement, Apr 5, 7:05 AM CDT, 1 hour 22 minutes before
MSZ035-036-042-051235-
HUMPHREYS MS-HOLMES MS-YAZOO MS-
705 AM CDT THU APR 5 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
705 AM CDT THU APR 5 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 8 MILES SOUTHWEST OF THORNTON AT 705
AM CDT...MOVING EAST AT 45 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTH CENTRAL YAZOO...SOUTHERN HOLMES AND SOUTH CENTRAL
HUMPHREYS COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3319 8991 3297 8988 3296 8990 3296 8989
      3293 8990 3292 8992 3293 9048 3306 9052
TIME...MOT...LOC 1205Z 268DEG 39KT 3299 9038

JA
Local storm report, Apr 5, 7:30 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
730 AM CDT THU APR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 AM     HAIL             BENTON                  32.83N 90.26W
04/05/2012  E1.00 INCH       YAZOO              MS   EMERGENCY MNGR

0727 AM     HAIL             BENTONIA                32.65N 90.37W
04/05/2012  E0.75 INCH       YAZOO              MS   EMERGENCY MNGR

&&

AWEBER
Local storm report, Apr 5, 8:00 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
800 AM CDT THU APR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     HAIL             4 N GLUCKSTADT          32.57N 90.10W
04/05/2012  E1.50 INCH       MADISON            MS   DEPT OF HIGHWAYS

            LARGE HAIL FALLING ON MDOT TRAFFIC CAM AT NISSAN PARKWAY

&&

GERARD
Local storm report, Apr 5, 8:02 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
802 AM CDT THU APR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 AM     HAIL             CANTON                  32.61N 90.03W
04/05/2012  M1.75 INCH       MADISON            MS   TRAINED SPOTTER

            1 MILE NORTH OF NISSAN BLVD

&&

AWEBER
Special weather statement, Apr 5, 8:08 AM CDT, 19 minutes before
MSZ043-048>050-051340-
SCOTT MS-RANKIN MS-MADISON MS-HINDS MS-
808 AM CDT THU APR 5 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
808 AM CDT THU APR 5 2012

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL
SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM GOSHEN SPRINGS TO 3
MILES NORTH OF RAYMOND AT 808 AM CDT...MOVING SOUTHEAST AT 30 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN HINDS...SOUTH CENTRAL MADISON...NORTHERN RANKIN AND WEST
CENTRAL SCOTT COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3235 8955 3212 9026 3231 9060 3253 9005
TIME...MOT...LOC 1308Z 304DEG 28KT 3248 8991 3229 9042

JC
Special weather statement, Apr 5, 8:14 AM CDT, 13 minutes before
LAZ009-MSZ040-041-051355-
SHARKEY MS-ISSAQUENA MS-EAST CARROLL LA-
814 AM CDT THU APR 5 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
814 AM CDT THU APR 5 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHEAST OF TRANSYLVANIA
AT 814 AM CDT...MOVING EAST AT 40 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHERN ISSAQUENA AND SOUTHWESTERN SHARKEY COUNTIES...AND
EAST CENTRAL EAST CARROLL PARISH SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3280 9121 3283 9076 3259 9072 3259 9123
TIME...MOT...LOC 1314Z 267DEG 36KT 3270 9112

JC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 2:17 AM CDTSpecial Weather StatementJANWashington28 min
Apr 5, 2:37 AM CDTSevere Thunderstorm WarningJANSunflower, Washington53 min
Apr 5, 3:26 AM CDTSevere Thunderstorm WarningJANHumphreys, Leflore, Sunflower, Washington64 min
Apr 5, 3:34 AM CDTSpecial Weather StatementJANSharkey31 min
Apr 5, 3:55 AM CDTSevere Thunderstorm WarningJANHumphreys, Sharkey50 min
Apr 5, 4:04 AM CDTSpecial Weather StatementJANIssaquena31 min
Apr 5, 4:20 AM CDTSpecial Weather StatementJANIssaquena30 min
Apr 5, 4:44 AM CDTSpecial Weather StatementJANYazoo31 min
Apr 5, 4:59 AM CDTSevere Thunderstorm WarningJANYazoo46 min
Apr 5, 5:30 AM CDTSevere Thunderstorm WarningJANWashington60 min
Apr 5, 5:34 AM CDTSevere Thunderstorm WarningJANIssaquena56 min
Apr 5, 6:15 AM CDTSevere Thunderstorm WarningJANHumphreys, Sunflower, Washington30 min
Apr 5, 6:25 AM CDTSpecial Weather StatementJANSharkey30 min
Apr 5, 6:35 AM CDTSevere Thunderstorm WarningJANSharkey, Yazoo55 min
Apr 5, 6:41 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren, Yazoo64 min
Apr 5, 6:52 AM CDTSpecial Weather StatementJANHolmes28 min
Apr 5, 7:05 AM CDTSpecial Weather StatementJANHolmes30 min
Apr 5, 7:08 AM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Yazoo67 min
Apr 5, 7:12 AM CDTTornado WarningJANMadison, Yazoo33 min
Apr 5, 7:20 AM CDTSevere Thunderstorm WarningJANHinds, Madison40 min
Apr 5, 7:29 AM CDTTornado WarningJANMadison, Yazoo19 min
Apr 5, 7:38 AM CDTSevere Thunderstorm WarningJANMadison, Rankin, Yazoo46 min
Apr 5, 7:51 AM CDTSevere Thunderstorm WarningJANAttala, Holmes, Leake, Madison39 min
Apr 5, 8:00 AM CDTSevere Thunderstorm WarningJANLeake, Scott48 min
Apr 5, 8:08 AM CDTSpecial Weather StatementJANHinds, Rankin32 min
Apr 5, 8:14 AM CDTSpecial Weather StatementJANIssaquena41 min
Apr 5, 8:46 AM CDTSpecial Weather StatementJANSimpson29 min
Apr 5, 9:03 AM CDTSevere Thunderstorm WarningJANKemper, Noxubee57 min
Apr 5, 9:07 AM CDTSpecial Weather StatementJANSmith28 min
Apr 5, 9:13 AM CDTSpecial Weather StatementJANSimpson32 min
Apr 5, 9:36 AM CDTSevere Thunderstorm WarningJANJasper, Smith54 min
Apr 5, 9:46 AM CDTSpecial Weather StatementJANSimpson29 min
Apr 5, 10:19 AM CDTSevere Thunderstorm WarningJANClarke41 min
Apr 5, 10:37 AM CDTSevere Thunderstorm WarningJANCovington, Smith38 min
Apr 5, 10:51 AM CDTSevere Thunderstorm WarningJANJones39 min
Apr 5, 12:04 PM CDTSpecial Weather StatementJANJones31 min
Apr 5, 1:08 PM CDTSpecial Weather StatementJANForrest, Lamar47 min
Apr 5, 1:53 PM CDTSpecial Weather StatementJANLamar32 min
Apr 5, 2:26 PM CDTSpecial Weather StatementJANGrenada44 min
Apr 5, 3:01 PM CDTSpecial Weather StatementJANGrenada29 min
Apr 5, 3:16 PM CDTSpecial Weather StatementJANClay29 min
Apr 5, 3:51 PM CDTSpecial Weather StatementJANClay59 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.